Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 83489, 11 pages
http://dx.doi.org/10.1155/DDNS/2006/83489

Stability results on age-structured SIS epidemic model with coupling impulsive effect

1Department of Mathematics, Xinyang Teachers College, Xinyang, Henan 464000, China
2Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China
3Beijing Institute of Information and Control, Beijing 100037, China
4Academy of Mathematics and System Science, C.A.S. Beijing 100080, China

Received 29 June 2005; Accepted 10 October 2005

Copyright © 2006 Helong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • M. de la Sen, and A. Ibeas, “On the Global Asymptotic Stability of Switched Linear Time-Varying Systems with Constant Point Delays,” Discrete Dynamics in Nature and Society, vol. 2008, pp. 1–31, 2008. View at Publisher · View at Google Scholar
  • Jeremy J. Thibodeaux, “Modeling erythropoiesis subject to malaria infection,” Mathematical Biosciences, vol. 225, no. 1, pp. 59–67, 2010. View at Publisher · View at Google Scholar
  • Cui-ming Li, Ping Yang, Qi-chao Wang, and Shu-zhen Zhang, “The Application of Image Processing Technology On Brick-carved Image Recogn ition,” International Conference on Advances in Engineering 2011, vol. 24, pp. 563–567, 2011. View at Publisher · View at Google Scholar